Sur une question de Bergweiler
Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005), pp. 21-27.
@article{RSMUP_2005__114__21_0,
     author = {Meneghini, Claudio},
     title = {Sur une question de {Bergweiler}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {21--27},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {114},
     year = {2005},
     zbl = {1165.37322},
     mrnumber = {2207859},
     language = {fr},
     url = {http://archive.numdam.org/item/RSMUP_2005__114__21_0/}
}
TY  - JOUR
AU  - Meneghini, Claudio
TI  - Sur une question de Bergweiler
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2005
DA  - 2005///
SP  - 21
EP  - 27
VL  - 114
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2005__114__21_0/
UR  - https://zbmath.org/?q=an%3A1165.37322
UR  - https://www.ams.org/mathscinet-getitem?mr=2207859
LA  - fr
ID  - RSMUP_2005__114__21_0
ER  - 
%0 Journal Article
%A Meneghini, Claudio
%T Sur une question de Bergweiler
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2005
%P 21-27
%V 114
%I Seminario Matematico of the University of Padua
%G fr
%F RSMUP_2005__114__21_0
Meneghini, Claudio. Sur une question de Bergweiler. Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005), pp. 21-27. http://archive.numdam.org/item/RSMUP_2005__114__21_0/

[1] F. Berteloot, Méthodes de changement d'échelles en analyse complexe, preprint.

[2] François Berteloot - Julien Duval, Une démonstration directe de la densité des cycles répulsifs dans l'ensemble de Julia, Progress in Mathematics, vol. 188, Birkhäuser Verlag (2000), pp. 221-222. | MR | Zbl

[3] François Berteloot - Volker Mayer, Rudiments de dynamique holomorphe, Société Mathématique de France, EDP Sciences, 2001. | MR | Zbl

[4] A. Bolsch, Repulsive periodic points of meromorphic functions, Complex Variables Theory Appl., 31 (1996), pp. 75-79. | MR | Zbl

[5] WALTERBERGWEILER, Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N.S.), 29 (1993), pp. 151-188. | MR | Zbl

[6] M. Gromov, Foliated Plateau problem: part II: harmonic maps of foliations, Geom. Func. Anal., 1 (1991), pp. 253-320. | MR | Zbl

[7] Olli Lehto, The spherical derivative of meromorphic functions in the neighbourhood of an isolated singularity, Commentarii Mathematici Helvetici, 33 (1959), pp. 196-205. | MR | Zbl

[8] L. Zalcman, Normal Families: new perspectives, Bull. Amer. Math. Soc. (N.S.), 35 (1998), pp. 215-230. | MR | Zbl